# SDR SWAA2013021512692

- Difficulty date: February 3, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 43,269 hours, 25,016 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 65C27423
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD WET AREA FLOORBOARD 222DF OUTBOARD UNDERSIDE EDGE PUNCTURED.  REMOVED AND INSTALLED INSERT FOR ACCESS, AFTER COMPLETING WET LAYUP REPAIR ON FLOORBOARD 222DF REPAIR TAP TESTS GOOD IAW SRM 53-00-50.
